# SDR DALA2024030402917

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: AAI FINDING-EVIDENCE OF CORROSION ON SHEAR TIE LOCATED FROM FR32 TO FR34 AND BTW STR 39R TO STR43RFWD CARGO COMPARTMENT 8EA. C/A: REPLACED SHEAR TIES LOCATED FROM FR32 TO FR34 AND BTW STR 39R TO STR43RFWD CARGO COMPARTMENT 8EA AS PER A320 SRM 51-42-11, A320 SRM 51-72- 11 AND DWG E53231017, ISSUE: B00, RELEASE DATE 23/JUL/09, TOOK MEASURES OF CORROSION ON SHEAR TIE LOC FR 34 BTW STR39 TO STR40 R IS L= 0.691 IN W=0.760 IN,STR40 TO STR 41R IS L0.632 IN W=0.760, STR41 TO STR42 R IS L=1.286 IN W= 0.760 IN STR42 TO STR43 R IS L=0.758 IN W=0.760 IN, FR33 BTW STR40 TO STR41 R IS L=0.929 IN W=0.760 IN, STR41 TO STR42 R IS L=2.197 IN W=0.760 IN,FR34 BTW SRT40 TO STR41 R IS L=1.415 IN, W=0.760 IN, STR41 TO STR42 R IS L=0.090 IN W= 0.760 IN, TOOL USED CALIPER P/N 500-197-30 S/N A23272227 DUE DATE 31-DEC-24 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0223885)
